Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Multipliers of $p$-integrable functions


Author: Alessandro Figà-Talamanca
Journal: Bull. Amer. Math. Soc. 70 (1964), 666-669
MathSciNet review: 0165036
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. Schwarz, Linear operators, Vol. I, Interscience, New York, 1958.
  • 2. Lars Hörmander, Estimates for translation invariant operators in 𝐿^{𝑝}\ spaces, Acta Math. 104 (1960), 93–140. MR 0121655 (22 #12389)
  • 3. Lars Hörmander, Linear partial differential operators, Third revised printing. Die Grundlehren der mathematischen Wissenschaften, Band 116, Springer-Verlag New York Inc., New York, 1969. MR 0248435 (40 #1687)
  • 4. S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, Warsaw, 1935.
  • 5. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)
  • 6. Walter Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203–227. MR 0116177 (22 #6972)
  • 7. I. E. Segal, The two-sided regular representation of a unimodular locally compact group, Ann. of Math. (2) 51 (1950), 293–298. MR 0036764 (12,157e)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11153-8
PII: S 0002-9904(1964)11153-8